Alabama, 2010Damaging Wind in Alabama, June 16, 2010
June 16, 2010 · NWS TAE · 1 event in 1 county or zone
The afternoon sea-breeze circulation and a weak upper level trough produced a severe thunderstorm with damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The afternoon sea-breeze circulation and a weak upper level trough produced a severe thunderstorm with damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 16, 1:26 PM CST, 9 minutes earlier.
Area forecast discussion, Jun 16, 1:26 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT WED JUN 16 2010
...HEAT INDICES WILL CONTINUE TO BREAK INTO THE 100-105 RANGE OVER
PORTIONS OF THE AREA EACH DAY...
.SHORT TERM (TONIGHT-FRIDAY NIGHT)...
SCATTERED SHOWERS AND STORMS WILL CONTINUE TO IMPACT THE LOCAL AREA
THROUGH THE EVENING HOURS TONIGHT AS A WEAK UPPER LEVEL TROUGH
TRACKS EAST OVER THE NORTHERN HALF OF THE CWA. THIS UPPER TROUGH
COMBINED WITH FAIRLY STEEP LOW LEVEL LAPSE RATES AND SEA BREEZE
CIRCULATIONS WILL RESULT IN HIGHER PROBABILITIES FOR A FEW STRONGER
STORMS WITH THE MAIN THREAT BEING DAMAGING WINDS AND SMALL HAIL.
THIS ACTIVITY WILL TREND DOWN THROUGH THE LATE EVENING AND OVERNIGHT
HOURS.
THURSDAY AND THURSDAY NIGHT...THE DEEP LAYER FLOW WILL VEER TO THE
NORTHWEST AND NORTH AS THE PREVIOUSLY MENTIONED UPPER TROUGH TRACKS
OVER THE CWA AND THE UPPER RIDGE BUILDS BACK OVER THE CENTRAL GULF
COAST REGION. THE MODELS ARE IN DECENT AGREEMENT THROUGH THIS PERIOD
AND SHOW SOME MID-UPPER DRY AIR SPREADING SOUTHEAST OVER THE AREA
THROUGH THE DAY. THE BEST DEEP LAYER MOISTURE SOURCE AND RAIN
CHANCES WILL BE OVER THE SOUTHEASTERN HALF OF THE CWA OR OVER
SOUTH-CENTRAL GEORGIA AND THE FLORIDA BIG BEND.
FRIDAY THROUGH FRIDAY NIGHT...A FEW WEAK IMPULSES EMBEDDED WITHIN
THE NORTHERLY FLOW ALOFT COMBINED WITH A WEAK SURFACE TROUGH
APPROACHING FROM THE NORTH AND EAST COAST/GULF COAST SEA BREEZES
WILL KEEP THE AFTERNOON SHOWER/STORM PROBABILITIES UP OVER PORTIONS
OF THE LOCAL AREA THROUGH THE AFTERNOON AND EVENING
PERIOD.
A BLEND OF THE MODEL GUIDANCE THROUGH THIS PERIOD SHOWS THE MID 90
TEMPERATURES CONTINUING EACH DAY. THIS COMBINED WITH HUMIDITIES
DROPPING TO AROUND 45-55 PERCENT EACH AFTERNOON WILL RESULT IN HEAT
INDICES IN THE 100-105 RANGE EACH AFTERNOON.
.LONG TERM...(SATURDAY THROUGH NEXT WEDNESDAY)...
UPCOMING WEEKEND PATTERN WILL CONSIST OF THE UPPER RIDGE AXIS
CONTINUING TO RETROGRADE SLOWLY WESTWARD TO A CENTRAL POSITION ALONG
THE NORTHWEST AND NORTH-CENTRAL GULF COAST. THIS MOVEMENT WILL PUT
OUR FORECAST AREA ON THE EASTERN PERIPHERY OF THE CIRCULATION AND IN
A FAVORABLE ENVIRONMENT FOR AFTERNOON/EVENING SHOWERS AND STORMS.
THE RIDGE CENTER TO OUR WEST WILL LESSEN THE OVERALL SUPPRESSION...
AND THE NORTH OR NORTHWEST MID-LEVEL TRAJECTORIES INTO OUR REGION
WILL BRING THE POTENTIAL FOR PASSING IMPULSES TO AID THUNDERSTORM
DEVELOPMENT. TEMPERATURES BOTH SATURDAY AND SUNDAY WILL BE
SEASONABLE WITH LOWER TO MIDDLE 90S DURING THE DAY AND LOWER TO
MIDDLE 70S AT NIGHT. LAND BREEZES WILL FORCE A SCATTERING OF
OFFSHORE SHOWERS AND STORMS LATE EACH NIGHT AND INTO THE
MORNING...WITH THE STORMS REDEVELOPING INLAND BY THE EARLY AFTERNOON
HOURS. HAVE GONE WITH WIDESPREAD CHANCE (40-50%) POPS...WHICH ARE A
BIT ABOVE CLIMATOLOGY FOR MID/LATE JUNE.
SEASONABLE CONDITIONS ARE ANTICIPATED FOR THE EARLY PORTION OF NEXT
WEEK. UPPER RIDGE WILL BEGIN TO EXPAND BACK NORTH AND EASTWARD BUT
REMAIN CENTERED TO OUR WEST. SUBTROPICAL RIDGE AXIS IS FORECAST TO
LIE ALONG OR JUST NORTH OF OUR COAST. ALL THIS WILL PROVIDE NEAR
CLIMO TEMPS AND A SCATTERING OF MAINLY AFTERNOON AND EVENING
SEA-BREEZE STORMS. OTHER THAN THE ISOLATED PULSE STRONG STORM...DO
NOT ANTICIPATE A WIDESPREAD SVR WEATHER THREAT THROUGH THE END OF
THE FORECAST PERIOD.
&&
.MARINE...A WEAK PRESSURE GRADIENT OVER THE NORTHEAST GULF WILL
MAINTAIN THE BENIGN WIND AND SEA CONDITIONS OUT ACROSS THE MARINE
AREA THROUGH MUCH OF THE FORECAST PERIOD. A FEW BRIEF PERIODS WITH
GUSTY WINDS IN AND AROUND ANY SHOWERS AND STORMS THAT DEVELOP COULD
LEAD TO LOCALLY CHOPPIER CONDITIONS. THE BEST CHANCE FOR ISOLATED
STORMS TO DEVELOP WILL BE THROUGH THE LATE NIGHT AND EARLY MORNING
HOURS.
&&
.AVIATION...AS WAS EXPECTED...THE CONVECTION DID GET OFF TO A FAIRLY
SLOW START ACROSS THE AREA TODAY...BUT IT HAS ALREADY BEGUN TO RAIN
AT ECP AS THE SW COAST SEA BREEZE FRONT GRADUALLY WORKS ITS WAY
INLAND. DESPITE THE SLOW START...HOWEVER...THERE IS PLENTY OF
MOISTURE AND INSTABILITY STILL OFF TO THE NE...SO EXPECT THE SHOWERS
AND THUNDERSTORMS TO GROW IN COVERAGE MORE QUICKLY DURING THE NEXT
SEVERAL HOURS. THEREFORE...HAVE TIMED THE 4 HR CONVECTIVE TEMPOS
FROM SW TO NE AT THE TAF SITES...WITH ABY STARTING AS LATE AS 23
UTC...WITH ALL THE ACTIVITY OVER BY 03 UTC TONIGHT. FOR THE OVERNIGHT
TIME FRAME...EXPECT CONDITIONS SIMILAR TO LAST NIGHT...WITH JUST A
BRIEF PERIOD OR 2 OF MVFR VIS POSSIBLE AT THE TERMINALS.
&&
.FIRE WEATHER...MORE OF THE SAME IS EXPECTED DURING THE NEXT SEVERAL
DAYS...AS PLENTY OF LOW LEVEL MOISTURE...ALONG WITH INCREASING CLOUD
COVER AND HIGH RAIN CHANCES WILL KEEP RELATIVE HUMIDITIES SAFELY
ABOVE RED FLAG LEVELS ACROSS THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 93 74 95 74 95 / 40 30 40 20 40
PANAMA CITY 91 77 93 78 93 / 60 20 40 20 30
DOTHAN 93 74 96 75 96 / 70 40 40 20 30
ALBANY 93 74 95 75 96 / 60 50 40 20 30
VALDOSTA 93 72 95 72 95 / 50 30 50 20 50
CROSS CITY 94 74 93 73 92 / 20 20 50 20 60
APALACHICOLA 91 77 92 78 92 / 20 20 40 20 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
GIBBS/GOULD/MROCZKA
Hazardous weather outlook, Jun 16, 3:44 AM CST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
544 AM EDT WED JUN 16 2010
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-171000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
545 AM EDT WED JUN 16 2010 /445 AM CDT WED JUN 16 2010/
...HEAT WAVE TO CONTINUE TODAY WITH SEVERE THUNDERSTORMS POSSIBLE...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SPC HAS OUTLINED MOST OF OUR CWA (LOCATIONS NORTH OF I-10) IN A
SLIGHT RISK AREA FOR TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP
ALONG THE SEABREEZE AND MOVE INLAND ACROSS NORTH FLORIDA THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ALSO DEVELOP IN RESPONSE
TO AN UPPER LEVEL DISTURBANCE ACROSS SOUTHEAST ALABAMA AND MOVE
SOUTHEASTWARD THROUGH THE DAY. THESE TWO AREAS OF THUNDERSTORM
ACTIVITY WILL MEET UP ACROSS SOUTHERN GEORGIA PROVIDING MORE
WIDESPREAD ACTIVITY. CONDITIONS ARE FAVORABLE FOR SEVERE WEATHER
TODAY IN THE FORM OF DAMAGING WINDS AND HAIL. ASIDE FROM THE SEVERE
WEATHER THREAT...ANOTHER HOT DAY IS FORECAST FOR THE ENTIRE REGION
WITH HIGH TEMPERATURES REACHING THE MID TO UPPER 90S AND HEAT
INDICES 105 TO 108 ACROSS NORTH FLORIDA AND 100 TO 104 ACROSS
SOUTHEASTERN ALABAMA AND SOUTHERN GEORGIA. STORMS WILL FADE BEFORE
MIDNIGHT AND OFFSHORE THUNDERSTORM ACTIVITY WILL BEGIN ALONG OUR
MARINE ZONE IN THE LATE NIGHT HOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY...MAINLY
DURING THE AFTERNOON AND EARLY EVENING HOURS. ISOLATED STRONG TO
SEVERE STORMS WILL BE POSSIBLE...BUT ORGANIZED SEVERE WEATHER IS
NOT ANTICIPATED. TEMPERATURES WILL REMAIN ABOVE NORMAL...BUT
GRADUALLY EDGE CLOSER TO NORMAL BY NEXT WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
HARRIGAN
In the hours before
Special weather statement, Jun 16, 12:36 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT WED JUN 16 2010
FLZ008-161900-
CENTRAL WALTON-
136 PM CDT WED JUN 16 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN WALTON
COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 200 PM CDT
AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF DE FUNIAK SPRINGS...MOVING
SOUTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Special weather statement, Jun 16, 1:02 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EDT WED JUN 16 2010
FLZ012-112-161945-
COASTAL BAY-INLAND BAY-
202 PM CDT WED JUN 16 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWEST BAY
COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 245 PM CDT
AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF LYNN HAVEN...MOVING
SOUTHEAST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Special weather statement, Jun 16, 1:11 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EDT WED JUN 16 2010
FLZ013-162000-
CALHOUN-
211 PM CDT WED JUN 16 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN CALHOUN
COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 300 PM CDT
AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF BLOUNTSTOWN...MOVING SOUTHEAST
AT 5 MPH.
PEOPLE IN WESTERN CALHOUN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Special weather statement, Jun 16, 1:14 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT WED JUN 16 2010
FLZ108-162000-
SOUTH WALTON-
214 PM CDT WED JUN 16 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 300 PM CDT
AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF SANTA ROSA BEACH...MOVING SOUTH
AT 10 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Thunderstorm Wind, Houston
- When
- June 16, 1:35 PM CST
- Where
- Houston County, Columbia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 31.290, -85.110
Trees were blown down with damage to an automobile and power lines were down as well. The monetary damage figure provided is a rough estimate.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, June 16, 20102 deaths · 1 event
- Tornado and Flash Flood in Montana, June 16 to 17, 20101 death · 1 injured · $327,000 · EF1 · 22 events
- Tornadoes and Hail in South Dakota, June 16, 20102 injured · $760,000 · EF2 · 16 events
- Tornado and Flash Flood in South Dakota, June 16 to 17, 2010$100,000 · EF2 · 18 events
- Hail and Damaging Winds in Georgia, June 16, 2010$2.8 million · 1.75 in hail · 12 events
- Tornado and Flash Flood in Montana, June 16 to 17, 2010$14,000 · EF2 · 20 events
- Flash Flooding and Flood in South Dakota, June 16 to 17, 2010$150,000 · 3 events
- Flash Flooding and Hail in North Carolina, June 16, 2010$120,000 · 1 in hail · 7 events
- Hail and Damaging Winds in Missouri, June 16, 2010$67,000 · 61 kt wind · 18 events
- Damaging Winds in North Dakota, June 16 to 17, 2010$95,000 · 68 kt wind · 8 events
- Hail in South Dakota, June 16, 2010$106,000 · 2.5 in hail · 5 events
- Damaging Winds and Lightning Strike in Virginia, June 16, 2010$73,000 · 60 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 243684.